# SDR CA041123011

- Difficulty date: July 12, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,537 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 212040054005
- Condition: Broken
- Location: M/R Gearbox
- Component: Gearbox, Bell
- Component part number: 212040001123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED HEARING A LOUD BANG AND THOUGHT PIECES OF THE HELICOPTER FELL FROM THE BELLY.  PILOT WAS FLYING VERTICAL REFERENCE WITH A BAMBI BUCKET.  UPON IMMEDIATE RETURN TO THE PAD, THE HELL HOLE SIDE INSPECTION PANELS WERE REMOVED AND THE SUPPORT CASE WAS FOUND BROKEN AT LIFT LINK FITTING.  THE TRANSMISSION ASSEMBLY WAS REPLACED.  A/C RETURNED TO SERVICE.
